# SDR SWAA2024101633775

- Difficulty date: September 4, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 57,697 hours, 31,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LENS ASSY EMERGENCY EXIT LOWERED CEILING PANEL AFT GALLEY AREA (1EA) 2024-565221<[01] REPLACED LENS ASSY EMERGENCY EXIT LOWERED CEILING PANEL AFT GALLEY AREA (1EA) IAW B737-700 AMM-33-51-01-960-802 STEP 5.C.(A) AND (6) ITEM (A) THRU (C);[02] CORRECTED STEP 1 REPLACED LENS ASSY EMERGENCY EXIT LOWERED CEILING PANEL AFT GALLEY AREA (1EA) FOR OPERATIONAL TEST SEE TTG8Q00CWMF2 STEP 65;[03] REPLACED LENS ASSY EMERGENCY EXIT LOWERED CEILING PANEL AFT GALLEY AREA (1EA) FOR OPERATIONAL TEST SEE TTG8Q00CWMF2 STEP 65
